# SDR USAA950561

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C340593
- Condition: Corroded
- Location: Bs 967-947
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 6 INCH BY 1 INCH TOTAL CORROSION ON INTERCOSTAL, BETWEEN BS 967 AND BS 947 LBL 16 INCHES.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-10-02, CORROSION LEVEL 2.  (M)
